# SDR CA081216003

- Difficulty date: December 11, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,569 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS HEARD A GRINDING SOUND FROM THE EXHAUST STACK WHEN PUTTING ON THE PROP TIE`S AFTER A FLIGHT.  MAINTENANCE CONFIRMED THE SOUND AND UPON REMOVING A EXHAUST STACK TO INVESTIGATE THEY VISUALLY CONFIRMED THAT THERE APPEARED TO BE A PIECE OF METAL CONTACTING THE NR 2 POWER TURBINE.  POWER SECTION WAS REMOVED AND REPLACED AND IS IN AT STANDARD AERO WINNIPEG FOR FURTHER INVESTIGATION AND REPAIR. TSO 3823.0, CSO 2033 (TTSN AND TCSN UNAVAILABLE AS LOG BOOKS ARE AT OVERHAUL FACILITY).
